Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Judicious Bisection of Hypergraphs 期刊论文
ACTA MATHEMATICA SINICA-ENGLISH SERIES, 2016, 卷号: 32, 期号: 5, 页码: 579-584
Authors:  Tang, Yu Cong;  Xu, Xin;  Wang, Guang Hui
Favorite  |  View/Download:13/0  |  Submit date:2018/07/30
Partition  judicious bisection  hypergraph  
judiciousbisectionofhypergraphs 期刊论文
actamathematicasinicaenglishseries, 2016, 卷号: 32, 期号: 5, 页码: 579
Authors:  Tang Yu Cong;  Xu Xin;  Wang Guang Hui
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10